# SDR 2007UALA01895

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 50,854 hours, 17,136 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO BATTERY MESSAGE. TEMPORARILY LOST ALL F-O FLT INSTRUMENTS.  CAME BACK ON AFTER A FEW MINUTES.   [08-07-07]  FO INSTRUMENTS CAME BACK ON AFTER A FEW MINUTES. REPLACED MAIN BATTERY AND BATTERY CHARGER.
